# SDR ASAA2023092445241

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 5,039 hours, 1,498 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STARTING ENG 2, NO IGN ON "IGN L". GROUNDED - YES. (RESOLVED ON W/O: 1967156 TASKCARD: N/R-00001 ) FOUND FAULT CODE 74-42493 IN HISTORY WITH NO CORRELATED FAULTS. TROUBLESHOT PER IFIM G74-00-00-810-823 FAUL WAS NOT ACTIVE OR LATCHED INSPECTED LEFT IGNITER REF AMM 74-21-02 FOUND HOLES ON FIRING TIE REMOVED AND REPLACED LEFT IGNITOR PLUG REF AMM 74-21-02 ALL OPS CHECKS GOOD SEAMC WILL NOTIFIED THIS CLEARS MEL 74-00-01A. PLACARDS REMOVED. SEAMC WILL NOTIFIED. 3 MIG 51A'S INSTALLED AND REMOVED.
